Jochen Glück
Titel
Geciteerd door
Geciteerd door
Jaar
Eventually positive semigroups of linear operators
D Daners, J Glück, JB Kennedy
Journal of Mathematical Analysis and Applications 433 (2), 1561-1593, 2016
232016
Eventually and asymptotically positive semigroups on Banach lattices
D Daners, J Glück, JB Kennedy
Journal of Differential Equations 261 (5), 2607-2649, 2016
222016
On the peripheral spectrum of positive operators
J Glück
Positivity 20 (2), 307-336, 2016
162016
Invariant sets and long time behaviour of operator semigroups
J Glück
Universität Ulm, 2017
132017
Convergence of positive operator semigroups
M Gerlach, J Glück
Transactions of the American Mathematical Society 372 (9), 6603-6627, 2019
102019
Lower bounds and the asymptotic behaviour of positive operator semigroups
M Gerlach, J Glück
arXiv preprint arXiv:1604.01743, 2016
102016
A toolkit for constructing dilations on Banach spaces
S Fackler, J Glück
Proceedings of the London Mathematical Society 118 (2), 416-440, 2019
82019
On a convergence theorem for semigroups of positive integral operators
M Gerlach, J Glück
Comptes Rendus Mathematique 355 (9), 973-976, 2017
82017
Spectral and asymptotic properties of contractive semigroups on non-Hilbert spaces
J Glück
arXiv preprint arXiv:1410.2502, 2014
72014
Long-term analysis of positive operator semigroups via asymptotic domination
J Glück, MPH Wolff
Positivity 23 (5), 1113-1146, 2019
62019
A criterion for the uniform eventual positivity of operator semigroups
D Daners, J Glück
Integral Equations and Operator Theory 90 (4), 46, 2018
62018
The role of domination and smoothing conditions in the theory of eventually positive semigroups
D Daners, J Glück
arXiv preprint arXiv:1701.07309, 2017
62017
Almost Interior Points in Ordered Banach Spaces and the Long--Term Behaviour of Strongly Positive Operator Semigroups
J Glück, MR Weber
arXiv preprint arXiv:1901.03306, 2019
52019
Asymptotics of operator semigroups via the semigroup at infinity
J Glück, M Haase
Positivity and Noncommutative Analysis, 167-203, 2019
52019
Towards a Perron–Frobenius theory for eventually positive operators
J Glück
Journal of Mathematical Analysis and Applications 453 (1), 317-337, 2017
52017
A short note on band projections in partially ordered vector spaces
J Glück
Indagationes Mathematicae 30 (1), 1-6, 2019
42019
A note on lattice ordered‐algebras and Perron–Frobenius theory
J Glück
Mathematische Nachrichten 291 (11-12), 1727-1732, 2018
42018
On weak decay rates and uniform stability of bounded linear operators
J Glück
Archiv der Mathematik 104 (4), 347-356, 2015
42015
Nonlinear small-gain theorems for input-to-state stability of infinite interconnections
A Mironchenko, C Kawan, J Glück
arXiv preprint arXiv:2007.05705, 2020
32020
Spectral gaps for hyperbounded operators
J Glück
Advances in Mathematics 362, 106958, 2020
32020
Het systeem kan de bewerking nu niet uitvoeren. Probeer het later opnieuw.
Artikelen 1–20